Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Restriction of isotopies


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 69 (1963), 78-82
DOI: https://doi.org/10.1090/S0002-9904-1963-10867-8
MathSciNet review: 0143190
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Crowell, Invertible isotopies, Proc. Amer. Math. Soc. (to appear). MR 181989
  • 2. T. Homma, On the imbedding of polyhedra in manifolds, (to appear). MR 154287
  • 3. H. Gluck, The embedding of two-spheres in the four-sphere, Trans. Amer. Math. Soc. 104 (1962), 308-333. MR 146807
  • 4. C. D. Papakyriakopoulos, On Dehn's lemma and the asphericity of knots, Ann. of Math. 66 (1957), 1-26. MR 90053
  • 5. M. Brown and H. Gluck, Stable structures on manifolds. I. Homeomorphisms of S, (to appear). MR 145497


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10867-8

American Mathematical Society